# SDR GLBA20090319G

- Difficulty date: March 18, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 26,493 hours, 32,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX A SKIN CRACK WAS FOUND AROUND (3) RIVETS AT FS 150.6 AND STRINGER 1. CRACK LENGTH VARIED FROM .450 INCH TO .100 INCH.   MX REPAIRED SKIN CRACKS AT FS 150.6 AND STRINGER 1 IAW. EO-09-UE251-02. REPAIR AREA 4 INCH BY 7 INCH OUT OF 2024-T3,  .040 INCH  FILLERS 1.750 INCH BY .500 INCH OUT OF 2024 T3, .032 INCH.  .5 INCH OUT OF 2024 T3, .040 INCH.  MS20470AD4 RIVETS. SEALANT CR3213-4. IWO. INCH 96102  L/P INCH 235825.
